# SDR ASOA201609143078

- Difficulty date: September 14, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 25,660 hours, 24,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 60033052145
- Condition: Cracked
- Location: Bs 187
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SKIN CRACKED AT FORWARD HYDRAULIC COMPARTMENT CUT OUT  BS 187 STRINGER 15L..  REMOVED AND REPLACED THE SKIN PANEL IAW SRM 51-42-06, 51-40-11-00, AND 51-42-13.
